Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ac3

Accutane 9 weeks

Started Accutane 9 weeks ago.

1st month - 40 mg

2nd month - 80 mg

I'm still on 80 mg untill the 15th then i see another doctor. That will be 75 days. So far it's been 69 days or so.

I had moderate acne and used to get maybe 5 pimples and then i'd stop breakin out for 3-4 days, and then 5 pimples, with a moderate ammount of cysts.. One cyst or so every few days.

In the past 2 weeks I've been getting 15-20 pimples every few days, with a combination of 5-6 extremely painful cysts.

My whole face is extremely red and irritated, red marks are covering my cheeks completely.

It's been nearly 2 months and a half.. And it's gotten a LOT worse. I haven't read anyone's journal of accutane making it worse after 1 month mark or so.. But this has definately gone to the next level...

This is really fuckin with me.. Anyone got any answers or reasons or experiences of this happening?

Share this post


Link to post
Share on other sites

Each person reacts differently. Some people will continue to breakout their entire course and only "heal" after it is over. To use a Bushism, "Stay the course". It will get better.

Share this post


Link to post
Share on other sites

I'm in the same boat as you. 9 weeks so far (pretty positive) first month 40 then 60 and my moderate acne as turned into severe acne. It is very painful at this point and my cheeks are in tremendous pain. I hope I get some improvement as well. My 3rd blootest is on the 15th but I don't have an appt this week but have one again in Feb. Let us know how your appointment goes.

Share this post


Link to post
Share on other sites

Jeez... 3 full months for you Lis and still very bad?

I think i got a long way to go too... It's soo bad and i couldn't stand the whiteheads so i always at least scratch them or something even unconciously and it turns your whole face red and makes it worse..

I cant stand this lol..

Share this post


Link to post
Share on other sites

Jeez... 3 full months for you Lis and still very bad?

I think i got a long way to go too... It's soo bad and i couldn't stand the whiteheads so i always at least scratch them or something even unconciously and it turns your whole face red and makes it worse..

I cant stand this lol..

u guys be patience ! time after time we will get the skin we want , try to add more water to your diet , its make you go whit more frequency to the beth and thats help and help you a lot

im on the day number 2 of the 2nd month and i know how you guys fell ... i still have a breakout for the first month wich in my case appears at the end of the first month a week ago.

we gonna be allright , keep you head high and be positive. <3 xoxo

Share this post


Link to post
Share on other sites

Ive been on it I think this is my fourth moneth... 1 more to go... the thing is ive still been breaking out...it got terrible for me before it got better...and ive been still having outbreaks... for 2 months straight on the right side of my face i didnt have zit...then the other day i got one...but my face didnt start breaking out until about 1 month ago... so its basically pushing it all out

Share this post


Link to post
Share on other sites

Ive been on it I think this is my fourth moneth... 1 more to go... the thing is ive still been breaking out...it got terrible for me before it got better...and ive been still having outbreaks... for 2 months straight on the right side of my face i didnt have zit...then the other day i got one...but my face didnt start breaking out until about 1 month ago... so its basically pushing it all out

I'm in my fifth month and am still getting spots here and there as well. I've got my monthly appointment tomorrow, so I'm going to raise a few questions to my dr and see what the hell is up.

Share this post


Link to post
Share on other sites

This is MUCH harder than you think it's gonna be. Breaking out like crazy still..

Share this post


Link to post
Share on other sites

My WHOLE face is red now. I lost track of time I have been on Accutane but it is somewhere between 2 and 3 months. Terrible acne, cysts and just my whole face is BRIGHT RED and overall hideous. I hope it works for us both.

Share this post


Link to post
Share on other sites

I've gotten to the point where the whole "pizza face" doesn't apply for me anymore. Right now it's worse, it's "Tomato face"

Share this post


Link to post
Share on other sites

Why not ask your derm for an antibiotic? Some people take erthromycin while in Accutane. I was breaking out pretty badly at 2 weeks and I pushed my derm for an antibiotic and she gave in and gave me a script. Then things started getting better and I never filled it. However, if things start getting worse again, I'm going to try the antibiotic.

Share this post


Link to post
Share on other sites

u gotta have patience once on accutane. Like many people said before, it does have differnt affects on everyone. For me, i got cleared up within 3 months. The first signs of progress where 2 months into it. Just wait and if it gets worse, i recommend getting off it.

Share this post


Link to post
Share on other sites

I've been on Mino way back and it just made things worse in the long run, so I'd rather say fuck it i can take the tens of pimples and cysts poping on my face daily lol.

Share this post


Link to post
Share on other sites

I've been on tane for about a month and a half now. And I'm experiencing the same thing. I'm breaking out the worst in my entire 9 years of suffering with acne. I'm getting alot of painful cysts on my cheeks. I'm breaking out in areas of my face that I never used to break out. I can see lots of red marks forming also. But my derm did warn me about this and I'm being patient. I heard alot of people have experienced bad initial break out and then dramatically get better later on in the treatment, so I'm being hopeful.. Hang in there...

Share this post


Link to post
Share on other sites

I just finished my 3rd month (2 months on 40mg, 1 month on 60mg). & I also still have white heads, pimples, cysts etc. Sometime is a good week, sometime is a bad week. Just like before, the only difference is that sometimes breakout are worst! I think these breakouts occur to help our skin clear our from the shit we have underneath!!! I hope I'm correct.

good luck to you all

Share this post


Link to post
Share on other sites

Lol wtf's goin on where's "the miracle" ?

I see more and more ppl breaking out like crazy on accutane and saying its not doing anything..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×